# SDR DXTA200811233370

- Difficulty date: November 23, 2008
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 4,162 hours, 3,162 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15500003
- Part serial: 0835
- Condition: Inoperative
- Location: Mlg
- Part time: 3,162 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR WAS SELECTED TO THE UP POSITION.  LT MAIN DOWNLOCK LIGHT (GREEN LIGHT) REMAINED ILLUMINATED.  RED UNLOCKED LIGHT DID NOT REMAIN ILLUMINATED. REMOVED AND REPLACED LT MLG ACTUATOR REF AMM 32-30-04. ALL ATTACHING HARDWARE IAW IPC HAS BEEN REPLACED WITH NEW. PERFORMED MAIN GEAR CAMBER CHECK AND FUNCTIONAL CHECK, OPS/LEAK CHECK GOOD.
